MathSciNet Relay Station
MathSciNet bibliographic data
MR854049 54C10 (26A15)
Heath, Jo Every exactly $2$-to-$1$ function on the reals has an infinite set of discontinuities. Proc. Amer. Math. Soc. 98 (1986), no. 2, 369–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement